Recently I started itching especially at night. My hands, feet, back and neck. I feel like I am crawling with bugs. The doctor prescribed Narco for me because regular vicodin wasn't doing the trick. I have been diagnosed with severe hip arthritis and spinal stenious. I don't know what to do because I can only take medications at night due to my line of work. By the time I do get home I am in so much pain. I read up on the narcotic medications and they all say they can make you itch as one of the side effects. I have taken both Narco and oxycodone for my pancreas and never had this happen before. Anyone had this experience?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...